Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 576
  • Home
  • Print this page
  • Email this page

    Article Cited by others

REVIEW ARTICLE

Adverse drug reactions due to antipsychotics and sedative-hypnotics in the elderly

Kate Natasha S, Pawar Shalaka S, Parkar Shubhangi R, Sawant Neena S

Year : 2015| Volume: 2| Issue : 1 | Page no: 16-29

   This article has been cited by
 
1 Adverse drug reactions experienced by out-patients taking chlorpromazine or haloperidol at Zomba Mental Hospital, Malawi
Ibrahim Chikowe,McDonald Domingo,Vasco Mwakaswaya,Shagufta Parveen,Chitsanzo Mafuta,Elizabeth Kampira
BMC Research Notes. 2019; 12(1)
[Pubmed]  [Google Scholar] [DOI]
2 Melatonin and the Prevention and Management of Delirium: A Scoping Study
Sin Wei Choy,Aun Chian Yeoh,Zhao Zheng Lee,Velandai Srikanth,Chris Moran
Frontiers in Medicine. 2018; 4
[Pubmed]  [Google Scholar] [DOI]

 

Read this article